# SDR DL76L070058

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 52,375 hours, 7,931 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591C
- Part serial: 4075
- Condition: Odor
- Location: Equipment Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ELECRICAL ODOR IN COCKPIT. ALL C/BS WERE CHECKED IN BUT FOUND FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE.  AFT EQ EXHAUST FAN WAS ALREADY ON MCO.  ACC SMOKE AND FUMES REMOVAL CHECK LIST.  AFTER SELECTING EQUIPMENT COOLING OVRD BOTH ODOR AND STATUS MSG DISSAPPEARED FOUND FWD EQUIPMENT COOLING FAN C/B P6-4 H20 TRIPPED WITH FAINT ODOR.  REMOVED AND REPLACED FWD EXH EQUIPMENT COOLING FAN.
